The structure of polynomial operations associated with smooth digraphs

Gyenizse, Gergő, Maróti, Miklós, Zádori, László: The structure of polynomial operations associated with smooth digraphs.
ALGEBRA UNIVERSALIS, 72 (4). pp. 381-391. ISSN 0002-5240 (2014)

[img]
Preview
Text
publ28.pdf - Accepted Version

Download (4MB) | Preview
[img] Text
15001_cimlap_tartalom.pdf - Published Version
Closed access: Repository staff only

Download (206kB) | Request a copy
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2014
Volume: 72
Number: 4
Page Range: pp. 381-391
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2794720
DOI id: https://doi.org/10.1007/s00012-014-0309-9
Date Deposited: 2019. Mar. 29. 12:27
Last Modified: 2019. Jul. 03. 09:24
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15001

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year